# SDR QMLA2024030520030

- Difficulty date: March 5, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N880SL
- Make and model: Bolkms BK117B2
- Aircraft serial: 7130
- Aircraft time: 16,789 hours, 79,839 cycles
- Engine: Lyc LTS101*
- Engine time: 10,879 hours, 14,401 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Frm 11
- Part time: 289 hours, 1,614 cycles
- Component: Tailboom, Bolkms
- Component part number: 11730102V002
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION FOUND CRACK IN 11L FRAME IN TAIL BOOM AT THE 8 O'CLOCK POSITION, 31MM LONG.
